# SDR CALA2025042504248

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 88,158 hours, 10,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772231
- Part serial: 1142
- Condition: Detached
- Location: Zone 800
- Part time: 65,638 hours, 6,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OFF AT DOOR 2L REMOVED 2L SLIDE BUSSEL. UPON ARRIVING AT ACFT FOUND SLIDE 2L OUT OF BUSSEL AND ON JET BRIDGE FLOOR. FURTHER INSPECTION FOUND DOOR ARMING LEVER IN ARMED POSITION. REF AMM 25-66-01, PULLED AND COLLARED CB H10 ON P11, PUT 2L EPAS SWITCH TO SAFE POSITION, REMOVED DOOR BUSTLE, INSTALLED SLIDE SAFETY PINS AS REQ'D, AND REMOVED SLIDE. SLIDE IS QUARANTINED INSIDE HGR B COMPLEX UNTIL IT CAN BE SAFELY PLACED INSIDE TRANSPORT CONTAINER. INSTALLED NEW SERVICABLE EMERGENCY SLIDE PACK ASSY AT DOOR L2, REF AMM 25-66-01. OPS CHECKS GOOD.P
